Couldn't find what you looking for?

TRY OUR SEARCH!

Well, about 2 years ago I suffered a death in the family.. my brother who I grew up with my whole life died of cancer at the young age of only 35... after this happend I became what I like to call "Terminally depressed" .. I ended up losing my job because I didn't want to leave my bed and be out in the world, I just wanted my brother to come back... Sooner or later I started forcing myself to get up out of bed and by this time I was still very depressed but not enough anymore to make me completely immobilized, I also found myself to be INCREDIBLY anxious dealing with severe anxiety all throughout my days dealing with CONSTANT panic attacks. Especially in social situations... So a friend of mine convinced me to go see a psychologist who eventually referred me to a pyschiatrist who I began to see regularly...

This doctor must have put me on and I must have tried every drug out there from zoloft to paxil, prozac, celexa, buspar, klonopin, and most recently xanax which I'm still on. NONE of these meds worked for me... the depression, anxiety, and worst of all-panic attacks continued. Eventually, desperate, I began scouring the web for answers and I eventually came across this site .. anxiety.pcti-system. com .. which is this program to cure anxiety/panic attacks for good all naturally.. To make a long story short, it worked incredibly for me.. my anxiety is gone, depression as well almost all but gone, and I haven't had a panic attack in over a month. I do though from time to time still feel sorrow over my brother. However, this is my problem: I'm still taking my xanax because I'm completely ADDICTED.. when I try to stop taking it I start going through incredible withdrawls mentally and physically... If I would have known of this addiction problem I would have never allowed my doctor to put me on them. Has anyone else suffered from benzo addiction and if so, know how to safely get off it with minimal side effects?? Please any advice/comments/suggestions would be greatly appreciated!!

 ***this post is edited by moderator *** *** web addresses not allowed*** 

Loading...

Hi there, I think that tapering off is usualy the best way to get off, although I agree that you usually have to deal with problems well after your issues is gone. I decided not to do any sort of SSRIs when I had GAD, and you remind me why I don't regret it. Let me know how you're doing, okay?
Reply

Loading...

Hey Jacky.. I'm sorry to hear about your brother. Congradulations on overcoming your anxiety and panic attacks... It's always good to hear positive stories from people. I also for the most part am over my anxiety.. coincidently as a result of the same program from the very site that you mentioned. It has worked very well for me as well... As far as your addiction problem, I'm not sure but I would say the way to do it would be to probably slowly ween off of it just like you would with any other drug.. Have you told your doctor about this problem???
Reply

Loading...

I hadn't considered that you should try weaning yourself off it so thank sfor mentioning that. I hadn't even considered that a possibility...what sort of program would you think?
Reply

Loading...

ignore this fraud, he/she posted the same on multiple forums trying to sell a product.
Reply

Loading...

Shame on you Wcky jacky ....im an anxiety / depression sufferer and what you said on you post hurted me and others who are on medications for anxiety and depression .. You must be ashamed of yourself trying to tell us about a product that doesnt even help ....DEPRESSION is a chemical unbalanced of Seretonin and cannot be treated with ure BS books ...If u suffer from these disturbances you need to see a doctor as soon as possible and treat u with medications and not with such Silly books good for nothing but to burn them or dumb them into a skip!!!!

Shame on you Wacky and dont come here anymore !!!





Best regards,



Gil
Reply

Loading...


I took xanax for 16 years and was switched to Klonipen and then back off of those,

Reply

Loading...